RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 1, Pages 21–42 (Mi msb1438)  

This article is cited in 7 scientific papers (total in 7 papers)

Generic phase transitions and profit singularities in Arnol'd's model

A. A. Davydovab, H. Mena Matosc

a Vladimir State University
b International Institute for Applied Systems Analysis
c University of Porto

Abstract: For a smooth one-parameter family of pairs of control systems and profit densities on a circle, the generic transitions between optimal rotations and stationary strategies are studied in the problem of maximization of the time-averaged profit on the infinite horizon. It is shown that there are only two types of such transitions, the corresponding singularities of the average profit as a function of the family parameter are found, and it is proved that these singularities are stable under small perturbations of a generic family. The classification of singularities of the maximum average profit is completed for generic families.
Bibliography: 16 titles.

DOI: https://doi.org/10.4213/sm1438

Full text: PDF file (592 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:1, 17–37

Bibliographic databases:

UDC: 517.9
MSC: Primary 49J15; Secondary 49J45, 49N20, 49N60, 58K25, 58K40, 90C31
Received: 18.11.2005 and 17.10.2006

Citation: A. A. Davydov, H. Mena Matos, “Generic phase transitions and profit singularities in Arnol'd's model”, Mat. Sb., 198:1 (2007), 21–42; Sb. Math., 198:1 (2007), 17–37

Citation in format AMSBIB
\Bibitem{DavMen07}
\by A.~A.~Davydov, H.~Mena Matos
\paper Generic phase transitions and profit singularities in Arnol'd's model
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 1
\pages 21--42
\mathnet{http://mi.mathnet.ru/msb1438}
\crossref{https://doi.org/10.4213/sm1438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2330684}
\zmath{https://zbmath.org/?q=an:1140.49003}
\elib{http://elibrary.ru/item.asp?id=9450878}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 1
\pages 17--37
\crossref{https://doi.org/10.1070/SM2007v198n01ABEH003827}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246564600002}
\elib{http://elibrary.ru/item.asp?id=18099604}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249937564}


Linking options:
  • http://mi.mathnet.ru/eng/msb1438
  • https://doi.org/10.4213/sm1438
  • http://mi.mathnet.ru/eng/msb/v198/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Davydov AA, Kukshina EO, “Typical profit singularities of one-parametric cyclic process with fixed period”, Optimization, 57:2 (2008), 205–214  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Mena-Matos H., “Generic profit singularities in time averaged optimization. The case of a control space with a regular boundary”, J. Dyn. Control Syst., 16:1 (2010), 101–120  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. A. Davydov, T. S. Shutkina, “Uniqueness of a cycle with discounting that is optimal with respect to the average time profit”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S80–S87  mathnet  crossref  isi  elib
    4. A. A. Davydov, H. Mena-Matos, C. S. Moreira, “Generic profit singularities in time-averaged optimization for cyclic processes in polydynamical systems”, Journal of Mathematical Sciences, 199:5 (2014), 510–534  mathnet  crossref  mathscinet
    5. A.A. Davydov, H. Mena-Matos, C.S. Moreira, “Generic profit singularities in time averaged optimization for phase transitions in polydynamical systems”, Journal of Mathematical Analysis and Applications, 2014  crossref  mathscinet  scopus
    6. A. Belyakov, A. A. Davydov, “Efficiency optimization for the cyclic use of a renewable resource”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 14–21  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Nikolay A. Krasovskii, Alexander M. Tarasyev, “Equilibrium trajectories in dynamical bimatrix games with average integral payoff functionals”, Autom. Remote Control, 79:6 (2018), 1148–1167  mathnet  crossref  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:461
    Full text:145
    References:49
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019